Vitamin Overdose-Side Effects


Posted by: Health Expert  :  Category: Vitamin Overdose

Vitamins play a very important role in maintaining a healthy body.They play a major role in most of the body functions like converting food to energy,healing wounds,cell creation etc.Hence,people nowadays take artificial vitamin sources along with their diet.The vitamin pills are the popular alternative to a skipped meal.These are mostly used by people who want to get slim in a short period of time.Though its good when its under controlled intake,excess of it will cause severe side effects.

Side-effects of Vitamin Overdose:

  • Vitamin B1 will cause  low blood pressure,rapid heartbeat,irregular heart beat, headache in the initial stage.An overdose of Vitamin B2 will turn the urine into yellow-orange and also give a burning sensation while passing urine.Vitamin B3,when over consumed will cause wheezing problem among children,skin flushing, itching,headache, vomiting and diarrhea.Vitamin B6 will show symptoms like  rapid breathing, burning pain, loss of feeling in the arms or legs called peripheral neuropathy,loss of muscle coordination, paralysis etc.An Overdose of Vitamin B 9  will affect the central nervous system.
  • Vitamin A  overdose creates an increased risk of broken bones, nausea, vomiting, drowsiness, headache, blurred vision and frontal headaches.
  • High doses of Vitamin C can cause diarrhea and upset stomach, and can also cause newborn scurvy.
  • Muscle weakness,  loss of appetite, headache,nausea, vomiting, bone pain ,bruising and bleeding, double vision are caused by vitamin D and E.

For more medical information about the Vitamin overdose effects, please talk to your doctor. Next time when you swallow a vitamin pill, Just keep this article in mind!